MathSciNet Relay Station
MathSciNet bibliographic data
MR2286266 (2008g:28008) 28A12 (28A75 28A78)
Neunhäuserer, J. A construction of singular overlapping asymmetric self-similar measures. Acta Math. Hungar. 113 (2006), no. 4, 333–343.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement